RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2019, том 8(26), выпуск 1, страницы 47–64 (Mi pa257)  

Inequalities for some basic hypergeometric functions

S. I. Kalmykovab, D. B. Karpab

a Far Eastern Federal University, 8 Sukhanova St., Vladivostok, 690090, Russia
b Institute of Applied Mathematics, FEBRAS, 7 Radio St., Vladivostok, 690041, Russia

Аннотация: We establish conditions for the discrete versions of logarithmic concavity and convexity of the higher order regularized basic hypergeometric functions with respect to the simultaneous shift of all its parameters. For a particular case of Heine's basic hypergeometric function, we prove logarithmic concavity and convexity with respect to the bottom parameter. We, further, establish a linearization identity for the generalized Turánian formed by a particular case of Heine's basic hypergeometric function. Its $q=1$ case also appears to be new.

Ключевые слова: basic hypergeometric function, log-convexity, log-concavity, multiplicative concavity, generalized Turánian, $q$-hypergeometric identity.

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00022
This research has been supported by the Russian Science Foundation under project 14-11-00022.


DOI: https://doi.org/10.15393/j3.art.2019.5210

Полный текст: PDF файл (487 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.58, 517.96
MSC: 33D15, 26A51
Поступила в редакцию: 21.08.2018
Исправленный вариант: 30.12.2018
Принята в печать:10.01.2019
Язык публикации: английский

Образец цитирования: S. I. Kalmykov, D. B. Karp, “Inequalities for some basic hypergeometric functions”, Пробл. анал. Issues Anal., 8(26):1 (2019), 47–64

Цитирование в формате AMSBIB
\RBibitem{KalKar19}
\by S.~I.~Kalmykov, D.~B.~Karp
\paper Inequalities for some basic hypergeometric functions
\jour Пробл. анал. Issues Anal.
\yr 2019
\vol 8(26)
\issue 1
\pages 47--64
\mathnet{http://mi.mathnet.ru/pa257}
\crossref{https://doi.org/10.15393/j3.art.2019.5210}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000459770700004}
\elib{http://elibrary.ru/item.asp?id=37104075}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa257
  • http://mi.mathnet.ru/rus/pa/v26/i1/p47

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:43
    Полный текст:11
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019